MAUDE Adverse Event Report: RESMED PTY LTD ASTRAL 100 - AMER; CONTINUOUS, VENTILATOR, HOME USE

RESMED PTY LTD ASTRAL 100 - AMER; CONTINUOUS, VENTILATOR, HOME USE
Model Number 27001
Medical Device Problem Codes Battery Problem (2885); Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to resmed that an astral device displayed battery error messages.There was no harm or serious injury reported as a result of this incident.
 
Additional Manufacturer Narrative
The astral device was returned to resmed.The evaluation determined that there was no fault found with the returned device.The device was performing to specifications.The device was serviced and fully tested before it was returned to the customer.Resmed reference#: (b)(4).

Brand Name
ASTRAL 100 - AMER
Common Device Name
CONTINUOUS, VENTILATOR, HOME USE
Manufacturer (Section D)
RESMED PTY LTD
1 elizabeth macarthur drive
bella vista
sydney, nsw 2153
AS  2153
Manufacturer (Section G)
RESMED PTY LTD
1 elizabeth macarthur drive
bella vista
sydney, nsw 2153
AS   2153
Manufacturer Contact
jaklin aziz
1 elizabeth macarthur drive
bella vista
sydney, nsw 2153
AS   2153
MDR Report Key24836177
Report Number3004604967-2026-01152
Device Sequence Number10305404
Product Code NOU
UDI-Device Identifier00619498270019
UDI-Public(01)00619498270019(11)190801(10)1396742
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K172875
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number27001
Device Catalogue Number27001
Device Lot Number1396742
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/20/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Initial Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/28/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown